# SDR USAA040360

- Difficulty date: July 26, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577566
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED APPROXIMATELY .375 INCH CRACK, AFT CARGO DOOR FORWARD FRAME CUTOUT.  REMOVED EXISTING REPAIR AND INSTALLED DOUBLER PER EA 78434.  (M)
